# SDR HNAA2011051700131

- Difficulty date: May 2, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 66,379 hours, 75,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780044110
- Part serial: 1965
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 FLAP TRACK HAS CORROSION ON THE MATING SURFACE AND HEAVY WEAR AND PITTING ON THE ROLLER SURFACE.  R & R FLAP TRACK WITH NEW HARDWARE IAW AMM 57-50-11.
